Journal Title
Title of Journal: Sci China Ser AMath
|
Abbravation: Science in China Series A: Mathematics
|
Publisher
SP Science in China Press
|
|
|
|
Authors: HongLin Liao HanSheng Shi ZhiZhong Sun
Publish Date: 2009/09/02
Volume: 52, Issue: 11, Pages: 2362-
Abstract
Corrected explicitimplicit domain decomposition CEIDD algorithms are studied for parallel approximation of semilinear parabolic problems on distributed memory processors It is natural to divide the spatial domain into some smaller parallel strips and cells using the simplest straightline interface SI By using the LeraySchauder fixedpoint theorem and the discrete energy method it is shown that the resulting CEIDDSI algorithm is uniquely solvable unconditionally stable and convergent The CEIDDSI method always suffers from the globalization of data communication when interior boundaries cross into each other inside the domain To overcome this disadvantage a composite interface CI that consists of straight segments and zigzag fractions is suggested The corresponding CEIDDCI algorithm is proven to be solvable stable and convergent Numerical experiments are presented to support the theoretical results
Keywords:
.
|
Other Papers In This Journal:
|